# SDR RAAA97B2005

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LEFT AFT CENTER WING TERMINAL PIN FITTING CORRODED BETWEEN PREVIOUS REPAIR PLATES ON INBOARD FLANGE AT BS 870.  REPAIRED PER S/B 727-53-27, DWG 65-82247 AND 65-78694.
